# SDR REX2008F00014

- Difficulty date: July 10, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE MESSAGE (NOSE NOT DOWN AND LOCKED) ON APPROACH, QRH FOLLOWED GEAR LOCKED DOWN EMERGENCY DECLARED WITH UNEVENTFUL LANDING.  AFTER LANDING THE F/A REPORTED SMOKE COMING FROM ROW A.  TROUBLESHOT SYSTEM IAW MM AND REPLACED THE NLG PRIORITY VALVE.  GEAR SWING WAS NORMAL AND AC WAS RELEASED FOR SERVICE.  MAINT PERFORMED HIGH POWER RUNS ON BOTH ENGINE  "SMOKE" WAS DETERMINED TO BE CONDENSATION FROM THE AIR CONDITIONING SYSTEM.  (K)
